# SDR ASAA0944300

- Difficulty date: January 5, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD SUPPORT CORRODED JUST IB OF THRESHOLD UNDER FLOORBOARD.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  R&R MOP SEAL IAW B737 400 SRM 51 40 2 SRM 51 40 5.
